# SDR SWIA202311240912

- Difficulty date: September 12, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 47,962 hours, 31,243 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX  DOOR HINGE DOOR SIDE HAS MULTIPLE GAUGES ON LUGS AND LUG LAND AREA   (C-CHECK RO 11/20/2023)   REPAIRED PAX DOOR PIANO HINGE AT LUG LOCATION ORIGINAL MATERIAL THICKNESS IS 0.128" IAW DWG 601R318073 REV. E, MATERIAL THICKNESS REMOVED IS 0.007". REMAINING MATERIAL THICKNESS IS O.121" WITHIN LIMITS MIN MATERIAL REMAINING IS GREATER THAN 0.100" IAW REO 670-52-11-511 REV. E DATED 2017-08-02 TYPE I STEP 2. AT LUG LAND LOCATION ORIGINAL MATERIAL THICKNESS IS 0.134" IAW DWG 601R318073 REV. E. MATERIAL THICKNESS REMOVED IS 0.020" CALIPER TUC9235 EXP, 30-SEP-23. REMAINING MATERIAL THICKNESS IS 0.114": WITHIN LIMITS I MAXIMUM MATERIAL LOST IS 0.080" IAW REO 670-52-11-511 REV. E DATED 2017-08-02 TYPE IV STEP 2 AND RESTORED FINISH BLENDED LOCATION IAW REO 670-52-11-511 REV. E DATED 2017-08-02 TYPE I AND TYPE IV STEP 4.
